# SDR UIEA2018031500412

- Difficulty date: January 14, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 75,184 hours, 12,577 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON THE UPPER ANGLE OF THE RT WING FIXED T/E BEAM NEAR WBL 429.  REPAIRED IAW EI T2018 A57M-926, REV 2,  AND DWG 65B11630, SHEET 2, REV L, 65B07738 SH7, REV L.  CHECKED NORMAL.
